Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The existence of invariant subspaces


Authors: Louis de Branges and James Rovnyak
Journal: Bull. Amer. Math. Soc. 70 (1964), 718-721
DOI: https://doi.org/10.1090/S0002-9904-1964-11186-1
Correction: Bull. Amer. Math. Soc., Volume 71, Number 2 (1965), 396--396
MathSciNet review: 0161120
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11186-1